# SDR SWAA021550

- Difficulty date: July 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 28,149 hours, 25,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AT ROW NR 9.  SECURED EEPLS PER MM.
